# SDR YENA2023111701400

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 70,318 hours, 24,835 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#627, JFK-POP. (AIRCRAFT DIVERTED TO FLL) ' NAV ADS-B RPTG 1 FAULT ON ECAM.  ADS-B RPTG 2 FAULT ON ECAM. FAULT INTERMITTENTLY CORRECTED ITSELF WHEN WE EXITED OCEANIC AIRSPACE. ( AUTOMATIC DEPENDENT SURVEILLANCE BROADCAST (ADS-B) SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
